# SDR CA041209009

- Difficulty date: September 9, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Rt Wing Root
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, POWER LOSS ON RT ENG AT A FREQ OF 1-2 MINS, A TOTAL OF 4 TIMES. DURING FINAL , LANDING & TAXI TO SHUTDOWN, ENG NORM. CHIP DETECTOR & FILTERS INSPD, NO FAULTS FOUND.  FUEL PRESSURE OK. COMPLETE GROUND RUN PERFORMED WITH NO FAULTS. TEST FLT PERFORMED WITH NO FAULTS. PROBLEM REOCCURRED 5 WEEKS LATER. COMPLETE WIRING SYS FOR TORQUE IND SYS INSPD. CHAFED WIRE FOUND BEHIND TERM BLOCK IN RT WING ROOT. DISASSEMBLED TO EXPOSE WIRE FOR INSP. CHAFED WIRES & CHAFED PAINT ON STRUCT COULD NOT BE SEEN WITH A MAGNIFIER. VOID IN INSULATION FOUND.  WIRE REINSULATED & REPOSITIONED. TORQUE IND SYS WORKS WITH MILLIVOLTS (PREAMPLIFIED). SUSPECT MOISTURE PROVIDING A GROUND PATH & TORQUE SYS SEEING AN OVRTORQUE.
